MathSciNet Relay Station
MathSciNet bibliographic data
MR2146161 49M30 (35J85 47J20 47J35 65J20)
Liu, Zhenhai Browder-Tikhonov regularization of non-coercive evolution hemivariational inequalities. Inverse Problems 21 (2005), no. 1, 13–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement